# SDR MWEA011457

- Difficulty date: November 26, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 72,614 hours, 60,434 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 59114123
- Condition: Corroded
- Location: F.S 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED AT SHEAR TIE BETWEEN LONGERON 30 AND LONGERON 29 RIGHT AT FUSELAGE STATION 370  --  FABRICATED  AND INSTALLED REPAIR DOUBLERS: INTERNAL FINGER DOUBLER, INTERNAL STRAP DOUBLER, FILLER PLUG, EXTERNAL DOUBLER AND SHIM.
